RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2012, Issue 3, Pages 29–33 (Mi uzeru145)  

Mathematics

On degenerate nonself-adjoint differential equations of fourth order

L. P. Tepoyan, H. S. Grigoryan

Chair of Differential Equations YSU, Armenia

Abstract: We consider the degenerate nonself-adjoint differential equation of fourth order $Lu\equiv(t^{\alpha}u^{\prime\prime})^{\prime\prime}+au^{\prime\prime\prime}-pu^{\prime}+qu=f$ where $t\in(0, b), 0\leq\alpha\leq 2, \alpha\neq 1, a, p, q $ are the constant numbers and $a\neq0, p>0, f\in L_2(0, b)$. We prove that the statement of the Dirichlet problem for the above equation depends on the sign of the number $a$ (Keldysh Teorem).

Keywords: Dirichlet problem, degenerate equations, weighted Sobolev spaces, spectral theory of linear operators.

Full text: PDF file (230 kB)
References: PDF file   HTML file

Document Type: Article
Received: 20.08.2012
Accepted:25.09.2012
Language: English

Citation: L. P. Tepoyan, H. S. Grigoryan, “On degenerate nonself-adjoint differential equations of fourth order”, Proceedings of the YSU, Physical and Mathematial Scineces, 2012, no. 3, 29–33

Citation in format AMSBIB
\Bibitem{TepGri12}
\by L.~P.~Tepoyan, H.~S.~Grigoryan
\paper On degenerate nonself-adjoint differential equations of fourth order
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2012
\issue 3
\pages 29--33
\mathnet{http://mi.mathnet.ru/uzeru145}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru145
  • http://mi.mathnet.ru/eng/uzeru/y2012/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:24
    Full text:10
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019